Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    tbulldog's Avatar
    tbulldog is offline Associate Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    288

    URGENT-"Unsafe dosage of nolvadex!"

    Ok guys,

    I don't have time for research right at this moment. I've taken 80mg nolvadex today530 am and it has helped(no pain today)....its now 530 pm.. and im startiing to feel pain again in my tit.. i'm about to take 20 more mg and head back to the gym.. and if it hasnt helped.. 20 more when i get back... that will be 120 for the day... is this crazy/unsafe... i need some help quick.... i will do research when i get back.... but for now, i've got to do this shit.. if it turns out to be unsafe.. well, i will just stick to fucking winstrol /fina.. because im running 1.5 liquidex...60mg nolvadex with 500mg/t-e/wk... and it's not helping with gyno...

    Please help, even if you dont think your info will do any good- POST

    Thanks,
    TBull

  2. #2
    tbulldog's Avatar
    tbulldog is offline Associate Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    288
    BTW, i will be gone for the next 3 hours, i'm not asking anyone to do my homework but if you're bored, would you mind checking around and see what you can find on this subject?

    Thanx bros,
    TBull

  3. #3
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    Shouldnt hurt anything. May drop your estrogen levels very very low though to the point of too low, but if your experiencing gyno symptoms that would be ok for a short term. Watch the possible rebound though.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •